RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2018, Volume 103, Issue 4, Pages 632–634 (Mi mz11226)  

Brief Communications

Calabi–Yau Manifolds with Affine Structures

V. N. Kokarev

Samara National Research University

Keywords: Calabi–Yau manifold, affine structure.

Funding Agency Grant Number
Russian Foundation for Basic Research 16-01-00154-а
This work was supported by the Russian Foundation for Basic Research under grant 16-01-00154-a.


DOI: https://doi.org/10.4213/mzm11226

Full text: PDF file (291 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Mathematical Notes, 2018, 103:4, 668–671

Bibliographic databases:

Received: 29.04.2016
Revised: 13.06.2017

Citation: V. N. Kokarev, “Calabi–Yau Manifolds with Affine Structures”, Mat. Zametki, 103:4 (2018), 632–634; Math. Notes, 103:4 (2018), 668–671

Citation in format AMSBIB
\Bibitem{Kok18}
\by V.~N.~Kokarev
\paper Calabi--Yau Manifolds with Affine Structures
\jour Mat. Zametki
\yr 2018
\vol 103
\issue 4
\pages 632--634
\mathnet{http://mi.mathnet.ru/mz11226}
\crossref{https://doi.org/10.4213/mzm11226}
\elib{http://elibrary.ru/item.asp?id=32641358}
\transl
\jour Math. Notes
\yr 2018
\vol 103
\issue 4
\pages 668--671
\crossref{https://doi.org/10.1134/S0001434618030355}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000430553100035}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85046373641}


Linking options:
  • http://mi.mathnet.ru/eng/mz11226
  • https://doi.org/10.4213/mzm11226
  • http://mi.mathnet.ru/eng/mz/v103/i4/p632

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:118
    References:18
    First page:12

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019